# SDR CALA2023051001450

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 79,668 hours, 11,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33414
- Condition: Damaged
- Location: Sta 1502 & 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO EXISTING DOUBLER REPAIR RIVET INSTALLED POOR CONDITIO N AT STA1518-1502S-25L AS PER JC 64-5300-1-2562 STALLED ON FUSELAGE SKIN BETWEEN STA 1502 & 1518 AND S24L & 25L EACHING 30,000 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTION AT INT HAS BEEN APPROVED AS CATEGORY B REPAIR. PER THE LATEST REVISION OF ECRA 5360-01698 PART 2 ON OR BEFORE R ERVAL NOT TO EXCEED 12,000 FLIGHT CYCLES, THEREAFTER. THE REPAIR REPLACED THE EXISTING REPAIR AND TRIMMED A PORTION OF TEAR STRAP PER ECRA. 5360-01698. PER ECRA 5336-01698 INSPECT THE REPAIR IN PER ECRA 5360-01698:INSPECT THE REPAIR INSTALLED ON FUSELAGE TOMC-APPROVAL FROM SC1ELBYC COMMENT SKIN BETWEEN STA 1502 & 1518 AND S24L & 25L PER THE LATEST REVISION OF ECRA 5360-01698 PART 2 ON OR BEFORE REACHING 30,000 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVAL NOT TO EXCEED 12,000 FLIGHT CYCLES, THEREAFTER. QC REVIEWED QC REVIEWED INIT : 30000 TAFC RIR : 12000 FC (INIT WILL ITO TO RIR) --HK/U391876 RECORDS UPDATE--HK
